# SDR AALA202405294272

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 68,740 hours, 32,193 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT EMERGENCY EXIT DOOR BATTERY FAILED SYSTEM TEST. REMOVED AND REPLACED BATTERY ON LEFT EMERGENCY EXIT DOOR EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38-400.
